Error title
Some error text about your books and stuff.
Close

A Celebration of John F. Nash Jr. Duke Mathematical Journal

by Peter Sarnak

  • ISBN: 9780822317821
  • ISBN10: 0822317826

A Celebration of John F. Nash Jr. Duke Mathematical Journal

by Peter Sarnak

  • List Price: $94.95
  • Binding: Hardcover
  • Publisher: Duke Univ Pr
  • Publish date: 07/01/1996
  • ISBN: 9780822317821
  • ISBN10: 0822317826
used Add to Cart $61.93
You save: 35%
Marketplace Item
Seller Condition Comments Price  
Seller: HPB-Dallas
Location: Dallas, TX
Condition: Good
Shipping Icon
Item may show signs of shelf wear. Pages may include limited notes and
[...]
Price:
$61.93
Comments:
Item may show signs of shelf wear. Pages may include limited notes and
[...]
Seller: Zubal Books
Location: Cleveland, OH
Condition: Very Good
These are the actual issues of Duke Mathematical Journal, Volume 81 Numbers 1 & 2 (1995 & 1996); two issues, 494 pp., softcovers, very good.
Price:
$65.37
Comments:
These are the actual issues of Duke Mathematical Journal, Volume 81 Numbers 1 & 2 (1995 & 1996); two issues, 494 pp., softcovers, very good.
please wait
Please Wait

Notify Me When Available

Enter your email address below,
and we'll contact you when your school adds course materials for
.
Enter your email address below, and we'll contact you when is back in stock (ISBN: ).